# SDR SWIA201231725

- Difficulty date: August 31, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 27,827 hours, 37,963 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOSS OF  NR 2 HYDRAULIC FLUID.  FLUID LEVEL DROPPED TO 0.  (FLT 5397)  ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE CHAFED.  REPAIRED IN REFERENCE TO MM.
